# SDR DALA2021020100592

- Difficulty date: January 22, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3239 DURING DOOR TEST DAMPER ON PASSENGER CREW DOOR 832 FAILED TEST.  CORRECTIVE ACTION REPLACED DAMPER PER A320 FAM AMM 52-13-14-400-001-A.
